EconPapers    
Economics at your fingertips  
 

On the cyclical allocation of risk

Paul Gomme () and Jeremy Greenwood

Journal of Economic Dynamics and Control, 1995, vol. 19, issue 1-2, 91-124

Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (68) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1889(93)00776-Z
Full text for ScienceDirect subscribers only

Related works:
Working Paper: On the Cyclical Allocation of Risk (1993)
Working Paper: On the cyclical allocation of risk (1992) Downloads
Working Paper: On the Cyclical Allocation of Risk (1992)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:eee:dyncon:v:19:y:1995:i:1-2:p:91-124

Access Statistics for this article

Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok

More articles in Journal of Economic Dynamics and Control from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-07-16
Handle: RePEc:eee:dyncon:v:19:y:1995:i:1-2:p:91-124